MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was full catheter was returned in segments.Visual inspection found dried blood visible on shaft body and the handle.The shaft was kinked at distance 29.3 cm./measured from the proximal, and separated/torn at distance 10.5 cm./measured from the proximal.Spiral slitting was visible from the beginning in the handle and continues to separation.
 
Event or Problem Description
It was reported that during the implant procedure, when the physician was slitting the inner catheter, part of the catheter split off from the rest of the catheter.The catheter was not used.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6923008
Report Number9612164-2017-01395
Device Sequence Number873639
Product Code DQY
UDI-Device Identifier00643169143203
UDI-Public00643169143203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Model Number6248V-130
Device Catalogue Number6248V-130
Device Lot Number0008569797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR